Flow direction in triclinic folded rocks

American Journal of Science



No abstract available.

Publication type Article
Publication Subtype Journal Article
Title Flow direction in triclinic folded rocks
Series title American Journal of Science
DOI 10.2475/ajs.266.9.758
Volume 266
Issue 9
Year Published 1968
Language English
Publisher American Journal of Science
Contributing office(s) Geology, Minerals, Energy, and Geophysics Science Center
Description 8 p.
First page 758
Last page 765
Country United States
State Nevada
Other Geospatial Ruby Mountains
Google Analytic Metrics Metrics page
Additional publication details